# SDR 95ZZZW246

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, RT WING L/E O/B SLOT CUTOUT FWD SKIN HAS SURFACE CORROSION I/B SIDE.  CUT OUT CORROSION AND INSTALLED DOUBLER PER SRM 51-2-1.
